• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Shakiness???!

N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks, Natalie here,

I have strangely, a GP appointment booked soon, though I am tempted to bring it forward in the interim, would there be anybody else, via behind the scenes teams, or posters, or new members, who just happen to take 25ml daily, because I am wondering whether if a my shakiness stems from that dose daily, or, and I have several other problems, whether if it is coming from my raynould's condiiton, it is much cooler now, or the fact, I have had history of oh yes, for the following, low calcium, (long story).

The shakiness has become more prominent in my legs, so I am trying to decipher of the few methods described above, for raynould's by the way, I note the colder temps quicker than anybody else in my family, for example. Generally though it's much cooler anyhow. The shakiness was only temporary in my legs.


So I felt I would put a call through MHF, to gauge any form of responses, and narrow it down, and then precisely know what to seek from the GP or not as the case maybe hint, I doubt for the raynould's they could do anything about that.


Certainly for the calcium I can seek i haven't had a blood test general done, not for a couple of years, so I am even wondering how general my levels are now.

Any thoughts on the shakiness at 25ml or not of Abilify or not, and it doesn't happen continuously all over me, no. And not all the time, doesn't effect me doing things, that, knitting, typing, working out in fitness.


Thanks very much in advance of any replies, all,


Have a good day all,



Best regards all,


Natalie.
 
Parayana

Parayana

Well-known member
Joined
Jan 22, 2012
Messages
1,902
@natalie, hi Nat, I suffer from persistent shakiness in my hands due to meds so it might be the Abilify, mine is controlled by Orphenadrine. Mention it to your Doc and if it comes back regularly discuss something to control it.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks,

I meant to have pointed out that my shakiness is at all times, in between whiles in my right hand, and in small doses, in my legs, usually my right one.

I just tried to re arrange my appointed slot much earlier with our normal Family GP man, and apparently he won't be there next week, ouch, I felt, so on that note, I've said, definitely keep the appointed slot in where it is, for in a weeks' time.


I shall if I can get anywhere with it, mention about side effect medication, now with tha,t and I happily won't mind to get them updated, with things, I'll return to the community mental healht team as a outpatient, first up, I'll monitor off the GP appointment.

Best regards all,


Natalie.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,855
Location
hiding behind the sofa
Hi really ago when I was on abilify I shook like mad. It even affected my walking and swallowing so my pdoc took me off it. . I don’t think that raynauds makes you shake but I could be wrong. How long have you been taking abilify for. Cos if you’ve been on it a long time and only just started shaking it might not be that.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Daffy,

I have been on the original version and resumed back to theoriginal version of Abilify, at 25ml, since since 2012. Now here and there because of the shakiness, in small doses in my legs, and much more in my right hand, I reduced the dose down to 20ml. Now on occasion, I had such szchiophrenia conditons up, so that meantn back up to 25ml, again, groan.


With raynoulds, I note the cold temperatures and cooler temperatures very easily, so no I agree with you there, I don't think i t could be raynould's either.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,855
Location
hiding behind the sofa
I couldn’t even hold a phone to my ear and I was scared to drive due to shaking as I thought I was a danger and I think that’s why my pdoc took me off it
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
I have noticed also, that I can't hold phone properly at times, and where possible and convienient for the reciver, I prefer to email instead!

May I ask, what sort of a dose were you on, when your p - doc took you off it?

Thanks.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks,

Just an update;


My shakiness was purely due to the colder temperatures, yesterday, and when i checked the temperature this morning for yesterday, it didn't surprise me, it was 61f. Today slightly better, at 62f.


With raynould's I can note the colder temperatures easier t han other family of mine, members.


It just might be my low calcium history, in which case, I'll commence to take my calcium bought over the counter, or i'll get more if need be, supplement for a boost on a long term basis.
I have shakiness happen in relation to calcium, before, when it was too low.

On the other hand, I do have shakiness happen in my hand or both hands on occasions.


I'll prempt the GP services, on the 28th, they are away at the moment, and I might seek a general blood tests, to cover for my cholestarol levels, I am wondering what's happening thre, and also the calcium and vitamin d. Previously my ESR levels were very high, the GP decided, to ignore that aspect meaning infections, and i have been suffering with too many in fections, particularly, in my left leg, which was for a time extremely painful for a long long time. As I say, the GP decided not to prope the ESR factor and I am ce rtain, that from the sugary content, in the Abify, caused the ESR to be very high. This is just another aspect I am looking at.


Have a good day all,



Best regards all.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,855
Location
hiding behind the sofa
I have noticed also, that I can't hold phone properly at times, and where possible and convienient for the reciver, I prefer to email instead!

May I ask, what sort of a dose were you on, when your p - doc took you off it?

Thanks.
Sorry Natalie but it was a few years ago and I was quite ill at the time ,so I think it would have been quite high
 
Warrior

Warrior

Well-known member
Joined
Jul 23, 2019
Messages
482
Location
UK
:hi: @natalie I have Raynauds phenomenon and your shakes are actually Tremors from your raynauds with the colder weather, it's august here and already i'm feeling the chill.

I did a discussion on this if you want to get involved as Raynauds is an autoimmune disease :hug:

Depression and Autoimmune Diseases
 
Top